Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hausdorff interval topology on a partially ordered set


Author: Yatarō Matsushima
Journal: Proc. Amer. Math. Soc. 11 (1960), 233-235
MSC: Primary 06.00
MathSciNet review: 0111705
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. S. Wolk, Order-compatible topology on a partially ordered set, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 524-529.
  • [2] E. S. Northam, The interval topology of a lattice, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 824-827.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0111705-9
PII: S 0002-9939(1960)0111705-9
Article copyright: © Copyright 1960 American Mathematical Society